What Can I Do for the Blisters on my Face After Having a Fraxel Laser Treatment?

Doctor Answers (5)

Blisters after Fraxel

+1

Blisters are extremely rare after either Fraxel Restore or Fraxel Repair. They can be...

1. An allergic contact dermatitis to a numbing cream used before the procedure, or topical antibiotics, such as Bacitracin, Polysporin or Neosporin/Neomycin, or other post operative creams.

2. Bacterial infection (impetigo).

3. Viral Infection of the skin (herpes).

There may be other causes and you should contact your doctor immediately so that you can be evaluated and treated accordingly to prevent progression and possible scarring. I'm sure they would want to know!
 


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

What to do for Fraxel complication?

+1

In my experience when patients say they have 'blistering' from a procEdure, in fact it is something else. Your doctor would be upset if you did let him help you with your Problem. Please do not self medicate as it could easily lead to longterm problems. Good luck!

Joshua L. Fox, MD
Long Island Dermatologic Surgeon
5.0 out of 5 stars 10 reviews

Call your doctor

+1
Surgical and nonsurgical treatment care start at consultation and finishes when patient fully recovered. You need to inform your doctor about you concerns and if you are not satisfied with result, the ask other dictor with pictures

Kamran Khoobehi, MD
New Orleans Plastic Surgeon
5.0 out of 5 stars 58 reviews

Blisters on my Face After Having a Fraxel Laser Treatment

+1

I REALLY think you should be examined by YOUR doctor instead of soliciting medical advice on-line. The "blisters" you are referring to may be the result of the energy imparted to the skin and in that case would resolve as long as the face is moisturized as it is healing. However, it could also be the result of a viral infection and would need to be aggressively treated.  You paid a physician to both perform AND follow you after the procedure. It is really in your best interest to be seen by him.

Dr. Peter Aldea

Peter A. Aldea, MD
Memphis Plastic Surgeon
5.0 out of 5 stars 62 reviews

Aquaphor

+1

If you can get a prescription for Biafine, I would use that, otherwise Eucerin Aquaphor. 

Also consult your physician, in case this might be herpetic or impetigo.

Arnold R. Oppenheim, MD
Virginia Beach Dermatologist
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.